MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTORS P53; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTORS P53; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515107
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ protectors p53 it is difficult to inject air and draw the drug.This occurred on 10 separate occasions but the date/time and or patient information is unknown.Foreign complaint the following information was provided by the initial reporter, translated from (b)(6) to english: customer complained when using p53, some lot are hard to inject air and draw drug.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ protectors p53 it is difficult to inject air and draw the drug.This occurred on 10 separate occasions but the date/time and or patient information is unknown.Foreign complaint the following information was provided by the initial reporter, translated from japanese to english: customer complained when using p53, some lot are hard to inject air and draw drug.
 
Additional Manufacturer Narrative
H.6.Investigation: two unused samples from lot 1604018 and one unused product from lot 1503022 were returned to our quality team for investigation.A device history review was performed for report lot 1604018, no deviations or non-conformances related to this issue were identified during the manufacturing process.Functional testing was performed on all samples received and all product functioned as intended.There was no resistance noted when injecting air or withdrawing fluid during these tests, no difference was identified in the performance or functionality of the product from either lot.Based on the available information we are not able to determine a root cause at this time.

Brand Name
BD PHASEAL¿ PROTECTORS P53
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key8761102
Report Number3003152976-2019-00444
Device Sequence Number11336843
Product Code ONB
UDI-Device Identifier30382905151072
UDI-Public30382905151072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2021
Device Catalogue Number515107
Device Lot Number1604018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;